Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A note on Anosov diffeomorphisms


Authors: Robert J. Sacker and George R. Sell
Journal: Bull. Amer. Math. Soc. 80 (1974), 278-280
MSC (1970): Primary 58F15, 34C35
DOI: https://doi.org/10.1090/S0002-9904-1974-13460-9
MathSciNet review: 0331432
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. V. Anosov, Roughness of geodesic flows on compact Riemannian manifolds of negative curvature, Dokl. Akad. Nauk SSSR 145 (1962), 707-709=Soviet Math. Dokl. 3 (1962), 1068-1070. MR 26 #716. MR 143156
  • 2. Ricardo Mañé, Persistent manifolds are normally hyperbolic, Trans. Amer. Math. Soc. 246 (1978), 261–283. MR 515539, https://doi.org/10.1090/S0002-9947-1978-0515539-0
  • 3. Z. Nitecki, Differentiable dynamics, M.I.T. Press, Cambridge, Mass., 1971. MR 649788
  • 4. R. J. Sacker and G. R. Sell, Existence of dichotomies and invariant splittings for linear differential systems. I, J. Differential Equations (to appear). MR 341458
  • 5. R. J. Sacker and G. R. Sell, Existence of dichotomies and invariant splittings for linear differential systems. II (to appear). MR 341458
  • 6. S. Smale, Differentiate dynamical systems, Bull. Amer. Math. Soc. 73 (1967), 747-817. MR 37 #3598. MR 228014
  • 7. P. Walters, Anosov diffeomorphisms are topologically stable, Topology 9 (1970), 71-78. MR 40 #8069. MR 254862

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 58F15, 34C35

Retrieve articles in all journals with MSC (1970): 58F15, 34C35


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13460-9

American Mathematical Society